Osaka Journal of Mathematics

On Galois extension with involution of rings

Teruo Kanzaki

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 12, Number 3 (1975), 691-702.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200758171

Mathematical Reviews number (MathSciNet)
MR0401811

Zentralblatt MATH identifier
0318.16015

Subjects
Primary: 15A63: Quadratic and bilinear forms, inner products [See mainly 11Exx]
Secondary: 16A74

Citation

Kanzaki, Teruo. On Galois extension with involution of rings. Osaka J. Math. 12 (1975), no. 3, 691--702. https://projecteuclid.org/euclid.ojm/1200758171


Export citation